# SDR REXA2012041700524

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 24,639 hours, 21,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HYPER EXTENDED, DOOR IS RESING ON RAMP, WHEEL OUT TO THE SIDE.  ADJUSTED & INSPECTED PAX DOOR SUPPORT WHEEL PER CRJ200 AMM 52-11-13.  OPS CHECK GOOD.  OK FOR SVC.
